# SDR SWAA2020111624173

- Difficulty date: October 16, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 73,855 hours, 43,794 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB ASSEMBLY 4 (STAB STA 120.30) STIFFENER 3 IS CRACKED AT LOWER END.  REPAIRED LT HORIZONTAL STABILIZER RIB ASSEMBLY 4 AT STAB STA 120.30 3RD STIFFENER, IAW SRM 55-10-09-2R-5 59796C 20 OCT '20.
